Sur une extension du problème de Gleason dans les domaines pseudoconvexes
Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 67-74.

In this paper we prove that every fA (D ¯) has a decomposition f(z)-f(w)= i=1 n g i (z,w)(z i -w i ) with g i A (D×D ¯), for all pseudoconvex domains with real-analytic boundary, as well as for pseudoconvex domains for which the result holds true locally.

Dans cet article on montre que toute fA (D ¯) a une décomposition f(z)-f(w)= i=1 n g i (z,w)(z i -w i ) avec g i A (D×D ¯) pour les domaines pseudoconvexes à frontière réelle-analytique et aussi pour les domaines pseudoconvexes pour lesquels le résultat soit valable localement.

@article{AIF_1984__34_4_67_0,
     author = {Ortega, Joaquin M.},
     title = {Sur une extension du probl\`eme de {Gleason} dans les domaines pseudoconvexes},
     journal = {Annales de l'Institut Fourier},
     pages = {67--74},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {4},
     year = {1984},
     doi = {10.5802/aif.988},
     zbl = {0525.32017},
     mrnumber = {86c:32012},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.988/}
}
TY  - JOUR
AU  - Ortega, Joaquin M.
TI  - Sur une extension du problème de Gleason dans les domaines pseudoconvexes
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 67
EP  - 74
VL  - 34
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.988/
UR  - https://zbmath.org/?q=an%3A0525.32017
UR  - https://www.ams.org/mathscinet-getitem?mr=86c:32012
UR  - https://doi.org/10.5802/aif.988
DO  - 10.5802/aif.988
LA  - fr
ID  - AIF_1984__34_4_67_0
ER  - 
%0 Journal Article
%A Ortega, Joaquin M.
%T Sur une extension du problème de Gleason dans les domaines pseudoconvexes
%J Annales de l'Institut Fourier
%D 1984
%P 67-74
%V 34
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.988
%R 10.5802/aif.988
%G fr
%F AIF_1984__34_4_67_0
Ortega, Joaquin M. Sur une extension du problème de Gleason dans les domaines pseudoconvexes. Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 67-74. doi : 10.5802/aif.988. https://aif.centre-mersenne.org/articles/10.5802/aif.988/

[1] P. Ahern and R. Schneider, The boundary behavior of Henkin's kernel, Pacific Journal of Math., vol. 66, n° 1 (1976), 9-14. | MR | Zbl

[2] E. Amar, ∂-cohomologie C∞ et Applications, Preprint, Université Orsay.

[3] K. Diederich and J. Fornaess, Pseudoconvex domains with realanalytic boundary, Annals of Mathematics, 107 (1978), 371-384. | MR | Zbl

[4] A. Grothendieck, Opérations algébriques sur les distributions à valeurs vectorielles, Théorème de Künneth, Séminaire Schwartz (53-54), Exposé 24. | Numdam

[5] G. M. Henkin, Approximation of functions in pseudoconvex domains and Leibenzon's theorem, Bull. Aca. Sci., Ser. Math. Astron. et Phys., 19 (1971), 37-42. | Zbl

[6] P. Jakóbczak, On Fornaess imbedding theorem, Preprint. | Zbl

[7] N. Kerzman and A. Nagel, Finitely generated ideals in certain function algebras, J. Funct. Anal., (1971), 212-215. | MR | Zbl

[8] J. J. Kohn, Global regularity for ∂ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. | MR | Zbl

[9] I. Lieb, Die Cauchy-Riemannschen Differentialgleichung auf streng pseudokonveksen Gebieten : Stetige Randwerte, Math. Ann., 199 (1972), 241-256. | MR | Zbl

[10] B. Malgrange, Ideals of differentiable functions, Oxford University Press, 1966. | Zbl

[11] A. Nagel, Flatness criteria for modules of holomorphic functions on On, Duke Math. J., vol. 40 (1973), 433-448. | MR | Zbl

[12] A. Nagel, On algebras of holomorphic functions with C∞-boundary values, Duke Math. J., 41 (1974), 527-535. | MR | Zbl

[13] N. Øvrelid, Generators of the maximal ideals of A(D), Pac. Jour. Math., 39 (1971), 219-233. | MR | Zbl

Cited by Sources: